# SDR SWAA2019121239575

- Difficulty date: December 7, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 42,199 hours, 20,978 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 115A3712
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LEADING EDGE PANEL 521QB CRACKED ON FORWARD INBOARD CORNER.          / REPAIRED PANEL 521QB IAW SRM.
